# SDR SWAA2025061067201

- Difficulty date: May 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT AFT ENTRY AND SERVICE DOOR LINING 2025-309140<[01] REPLACED ASSIST HANDLE NUT AFT ENTRY AND SERVICE DOOR LINING IAW B737-700 AMM 52-13-31-400-802 STEP 3.G(2J AND B737-700 AMM 52-41-31-400-802 STEP 3F(2);[02] CERTIFIED WORK PERFORMED.
